# SDR ASAA2016112218813

- Difficulty date: November 22, 2016
- Submitted: November 28, 2016
- Operation: Air carrier
- Aircraft: N566AS
- Make and model: Boeing 737890
- Aircraft serial: 35182
- Aircraft time: 38,084 hours, 11,423 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Control Unit
- Part number: 202000212
- Condition: Failed
- Location: Nr 1 Fuel Tank
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 MAIN FUEL TANK FAILS FQIS SYSTEM TEST, IAW  AMM 28-41-00-730-801. ACFT GROUNDED.  ACCOMPLISHED NR 1 FUEL TANK FQIS TANK AND COMP UNIT TEST IAW AMM 28-41-21-710-801.  FOUND TANKS UNITS F1, F2, F6 AND F10 TO BE OUT OF LIMITS. REMOVED NR 1 MAIN FUEL TANK WING ACCESS PANES 532AB, 532BB, 532FB AND 532MB IAW AMM 28-11-11-000-801. REMOVED AND REPLACED NR 1 MAIN FUEL TANK FQIS TANK UNITS F1, F2, F6 AND F10 IAW AMM 28-41-21. REINSTALLED NR 1 MAIN FUEL TANK WING ACCESS PANELS 532AB, 532BB, 532FB AND 532MB IAW AMM 28-11-11-400-801. LEAK CHECK OK. REACCOMPLISHED NR 1 MAIN FUEL TANK FQIS COMPENSATOR AND TANK UNIT TEST IAW AMM 28-41-21-710-801. OPS CHECK NORMAL. ACCOMPLISHED FQIS SYSTEM TEST IAW AMM 28-41-00-730-801. OPS CHECKED NORMAL. ALL VALUES WITHIN LIMITS.
